Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy hive like welts from shoulder to hips, rawness inside mouth, on Omeltec, stopped diet pop. Should I stop the medicine?

I have hive like welts from my shoulders to my hips. They are itchy. I am also taking Omeltec for blood pressure . I may also have a potential allergy to aspartame in pop, as I have been drinking diet pop this week, and the inside of my mouth seems raw. Should I stop the medication? I ve already stopped the pop and the hives/welts are not gone. I am taking some benedryl .
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

It is possible to be allergic to medication even antihypertensives but it is safer to speak to your doctor before considering stopping the medication.
You should continue the benadryl and consider visiting your doctor is the weals do not resolve or worsen, you may need a short course of steroids.
Some of the signs of a severe allergic reaction would be abdominal pain, difficulty breathing , difficulty swallowing, swelling of the face or tongue.

I hope this information is helpful to you
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor